# SDR ASAA0410603

- Difficulty date: November 22, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 56,432 hours, 52,393 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65565551
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION AT AFT CARGO DOOR CUTOUT FOWARD FRAME CLOSEOUT PANEL FASTENER HOLES.  REPLACED AFT CARGO DOOR CLOSEOUT WEB.  (M)
